# SDR DALA2025030301616

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 68,606 hours, 31,260 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stabilizer
- Condition: Ground Damage
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3737, WHILE PARKED ON DE-ICE PAD IN SEA, AIRCRAFT WAS STRUCK BY THE RIGHT WINGTIP OF A TAXIING JAL B787. AIRCRAFT VERTICAL STABILIZER WAS STRUCK ON THE RIGHT SIDE CAUSING SUBSTANTIAL DAMAGE. IN ORDER TO ACCESS THE BOLTS FOR THE REAR SPAR PRIMARY FITTINGS FOR INSPECTIONS AN ACCESS HOLE WAS REQUIRED IN THE LWR CLOSURE RIB WEB (P/N 172A3104-1). REFERENCE ER/A 624172-14 FOR INSPECTIONS INSTRUCTIONS. THE CLOSURE RIB WEB IS ORIGINALLY MANUFACTURE FROM 0.200" BARE 7075-T6 SHEET PER QQ-A-250/12, LOCALLY CHEM MILLED TO 0.090" THICK. CORRECTIVE ACTION: REPAIRED PER ER/A 624294-14 AND DEFERRED PER MONITOR. (LP 0831792)
